Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2010, Volume 11, Issue 4, Pages 318–325 (Mi vmp325)  

Вычислительные методы и приложения

A partial regularization method for a generalized primal-dual system of inequalities

D. A. Dyabilkin, I. V. Konnov

Kazan (Volga Region) Federal University, Faculty of Computer Science and Cybernetics

Abstract: A generalized primal-dual system is considered. The problem is reformulated as an equivalent variational inequality whose main mapping does not possess a monotonicity property and is not the gradient mapping of any function. In order to solve the problem, a partial regularization method is proposed. Its convergence is proved under certain coercitivity-type conditions. An application to an economic equilibrium problem is discussed. The work was supported by the Russian Foundation for Basic Research (project 10-01-00629).

Keywords: generalized primal-dual system; nonmonotone variational inequality; partial regularization method; sufficient convergence conditions.

Full text: PDF file (178 kB)
UDC: 519.6

Citation: D. A. Dyabilkin, I. V. Konnov, “A partial regularization method for a generalized primal-dual system of inequalities”, Num. Meth. Prog., 11:4 (2010), 318–325

Citation in format AMSBIB
\Bibitem{DyaKon10}
\by D.~A.~Dyabilkin, I.~V.~Konnov
\paper A partial regularization method for a generalized primal-dual system of inequalities
\jour Num. Meth. Prog.
\yr 2010
\vol 11
\issue 4
\pages 318--325
\mathnet{http://mi.mathnet.ru/vmp325}


Linking options:
  • http://mi.mathnet.ru/eng/vmp325
  • http://mi.mathnet.ru/eng/vmp/v11/i4/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:141
    Full text:80

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021